Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Peter Duren and Alex Schuster
Title: Bergman spaces
Additional book information: Mathematical Surveys and Monographs, vol. 100, American Mathematical Society, Providence, RI, 2004, x+318 pp., ISBN 0-8218-0810-9, $79.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Richard Rochberg
Affiliation: Washington University in St. Louis
Journal: Bull. Amer. Math. Soc. 42 (2005), 251-256
MSC (2000): Primary 30H05; Secondary 30-02, 46E15, 46E20, 47B38
Published electronically: January 12, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society